# SDR UPS99228769

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ATTACH ANGLE FOR LOWER HINGE LOWER WEB CORRODED ON MID GALLEY DOOR.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED OLD ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 52-00-2, SRM 52-40-1, SRM 51-20-1, SRM 51-30-1.
